# SDR USAA920081109

- Difficulty date: May 23, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 60,995 hours, 41,758 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1575 - DCA - EMERGENCY FLASHLIGHT FWD GALLEY HAS BROKEN BASE/BRACKET.  REPLACED EMERGENCY FLASHLIGHT AT FORWARD GALLEY.  OPERATIONAL CHECK WAS GOOD.
